RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 455–461 (Mi mz12296)  

A Nonlinear Additive Problem with Prime Numbers of a Special Form

K. M. Eminyan

Financial University under the Government of the Russian Federation, Moscow

Abstract: We solve a nonlinear additive problem in prime and natural numbers whose binary expansion is of a special form.

Keywords: nonlinear additive problem with prime numbers, estimate of a nonlinear trigonometric sum over prime numbers of a special form.

DOI: https://doi.org/10.4213/mzm12296

Full text: PDF file (425 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:3, 458–463

Bibliographic databases:

UDC: 511
Received: 04.06.2018

Citation: K. M. Eminyan, “A Nonlinear Additive Problem with Prime Numbers of a Special Form”, Mat. Zametki, 105:3 (2019), 455–461; Math. Notes, 105:3 (2019), 458–463

Citation in format AMSBIB
\Bibitem{Emi19}
\by K.~M.~Eminyan
\paper A Nonlinear Additive Problem with Prime Numbers of a Special Form
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 455--461
\mathnet{http://mi.mathnet.ru/mz12296}
\crossref{https://doi.org/10.4213/mzm12296}
\elib{http://elibrary.ru/item.asp?id=37045133}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 3
\pages 458--463
\crossref{https://doi.org/10.1134/S0001434619030167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065659454}


Linking options:
  • http://mi.mathnet.ru/eng/mz12296
  • https://doi.org/10.4213/mzm12296
  • http://mi.mathnet.ru/eng/mz/v105/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    References:13
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020